CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Algebraic independence of certain values of exponential function 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2006, 卷号: 22, 期号: 2, 页码: 571-576
Authors:  Zhu, YC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
algebraic independence  exponential function  gap series  power series  continued fraction  algebraic number  
On a class of uniformly distributed sequences of point sets 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2004, 卷号: 20, 期号: 3, 页码: 491-498
Authors:  Chen, YG;  Zhu, YC
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
uniform distribution  discrepancy  sequence of point sets  
Classification of derivation-simple color algebras related to locally finite derivations 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2004, 卷号: 45, 期号: 1, 页码: 525-536
Authors:  Su, YC;  Zhao, KM;  Zhu, LS
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Simple Lie color algebras of Weyl type 期刊论文
ISRAEL JOURNAL OF MATHEMATICS, 2003, 卷号: 137, 页码: 109-123
Authors:  Su, YC;  Zhao, KM;  Zhu, LS
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Transcendence of certain trigonometric series 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2002, 卷号: 18, 期号: 3, 页码: 481-488
Authors:  Zhu, YC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
transcendence  trigonometric series  linear independence  number field  
Algebraic independence of values of certain Fourier series 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 6, 页码: 718-726
Authors:  Zhu, YC
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
algebraic independence  Fourier series  algebraic points  
Algebraic independence by approximation method (II) 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2000, 卷号: 16, 期号: 3, 页码: 395-398
Authors:  Zhu, YC
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
algebraic independence  continued fraction  approximation method  
Algebraic independence of certain numbers 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 1999, 卷号: 15, 期号: 4, 页码: 507-514
Authors:  Chen, YG;  Zhu, YC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
algebraic independence  general Mahler series  continued fraction  
Algebraic independence by approximation method 期刊论文
ACTA MATHEMATICA SINICA-NEW SERIES, 1998, 卷号: 14, 期号: 3, 页码: 295-302
Authors:  Zhu, YC
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
algebraic independence  approximation method  gap series  
FORMULAS OF EXACT CALCULATION OF DISCREPANCY FINITE POINT SETS .2. 期刊论文
CHINESE SCIENCE BULLETIN, 1995, 卷号: 40, 期号: 7, 页码: 610-612
Authors:  ZHU, YC
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30